# SDR P5CA9600024

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Sleeve
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TURBINE REVERSER SLEEVE CRACKED BETWEEN TWO PREVIOUS REPAIRS.  REPAIRED IAW SRM 54-30-03.  REPAIR INCLUDES BOTH PREVIOUS REPAIRS.
